# SDR AWXA200600206

- Difficulty date: February 5, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 64,576 hours, 39,580 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 504 - CREW REPORTED THAT AFTER T/O HAD NORMAL GEAR RETRACTION, PASSING THROUGH 10000 FEET GOT A RED NOSE GEAR INDICATION.  CREW LOWERED GEAR AS PER MX CONTROL AND RECEIVED NORMAL MAIN DOWN AND LOCKED INDICATION BUT UNSAFE RED NOSE GEAR IND.  CREW VIEWED NOSE GEAR THROUGH VIEW PORT AND NOSE GEAR SHOWED DOWN AND LOCKED.  RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PRIMARY NOSE GEAR DOWN SENSOR S845.  OPERATIONAL CHECKS WERE GOOD IAW MM 32-61-51.  PERFORMED 3 GEAR SWINGS OF NLG AND ALL LIGHTS OPERATED NORMALLY.
